Web of Science: 0 citations, Scopus: 0 citations, Google Scholar: citations
Cyclicity of (1,3)-switching FF type equilibria
Chen, Xingwu (Sichuan University. Department of Mathematics (China))
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Zhang, Weinian (Sichuan University. Department of Mathematics (China))

Date: 2019
Abstract: Hilbert's 16th Problem suggests a concern to the cyclicity of planar polynomial differential systems, but it is known that a key step to the answer is finding the cyclicity of center-focus equilibria of polynomial differential systems (even of order 2 or 3). Correspondingly, the same question for polynomial discontinuous differential systems is also interesting. Recently, it was proved that the cyclicity of (1, 2)-switching FF type equilibria is at least 5. In this paper we prove that the cyclicity of (1, 3)-switching FF type equilibria with homogeneous cubic nonlinearities is at least 3.
Note: Número d'acord de subvenció MINECO/MTM2016-77278-P
Note: Número d'acord de subvenció MINECO/MDM-2014-0445
Note: Número d'acord de subvenció AGAUR/2017/SGR-1617
Note: Número d'acord de subvenció EC/H2020/777911
Rights: Tots els drets reservats.
Language: Anglès
Document: article ; recerca
Subject: Hopf bifurcation ; Cyclicity ; Discontinuous differential system ; Limit cycle
Published in: Discrete and continuous dynamical systems. Series B, Vol. 24, Issue 12 (December 2019) , p. 6541-6552, ISSN 1531-3492

DOI: 10.3934/dcdsb.2019153


Post-print
13 p, 326.6 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (research output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2020-04-15, last modified 2021-05-17



   Favorit i Compartir